MathSciNet Relay Station
MathSciNet bibliographic data
MR2163618 (2006d:35233) 35Q53 (26A33 35C10 65M99)
Momani, Shaher An explicit and numerical solutions of the fractional KdV equation. Math. Comput. Simulation 70 (2005), no. 2, 110–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement